# SDR ASAA2017110522423

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,746 hours, 12,904 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND, RIGHT MAIN LANDING GEAR TOUCHED DOWN LEFT OF CENTER LINE.  ACFT GROUNDED.  ACCOMPLISHED ALL BITE LIBRARY TESTS FOR CHANNEL A & B IAW AMM 22-11-00-740-806 AND FCC LRU REPLACEMENT TEST FOR FCC IAW AMM 22-11-33-400-801 AND HGS OPERATIONAL TEST IAW AMM 34-36-00. ALL TESTS PASSED.
